# SDR DL72L000285

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Noise
- Condition: Detected
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT A INTERMITTENT THUMPING NOISE WAS HEARD WHICH APPEARED TO BE COMING FROM UNDER THE 1ST CLASS CABIN.  THUMPING CONTINUED AT CRUISE FL330 FOR ABOUT 15 MIN AND THEN QUIT.  INSPECTED E&E, FWD CARGO PIT, FWD DOORS INCLUDING E&E, L1, L2, F/CARGO DOOR ALL UNITS IN RDO RACKS FOR SECURITY.  NO DISCREPANCIES NOTED.  PLATES, SKIN, ANTI, ALL CK OK.
